# SDR USAA2013061700042

- Difficulty date: June 1, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK -CRACK ON FUSELAGE SKIN AT BS1138, S12L.  REPAIRED FUSELAGE SKIN AT BS1138, S12L IAW SRM 53-00-01-2R-22, FIG 201.
